# SDR SWAA2025061776671

- Difficulty date: May 30, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB AT LBL 31 BETWEEN STA 663 TO STA 675 AT MAIN WHEEL WELL COMPARTMENT. CRACK LENGTH: 0.375 IN. APPROX.  ON STEP 6;7 AND STEP 8.  PERFORMED REPAIR CATEGORY B LOC BTW LBL 25 TO LBL 60 BS 663 TO 675 AT PASSENGER CABIN IAW SRM 53-40-51-2R-2 REPAIR 2, EA 25-153-01519 AND EA 25-153-01480-WIP1.
